# SDR FDEA201003240974

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,145 hours, 16,978 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102EH2BF
- Part serial: 18993E
- Condition: Odor
- Location: Tat
- Part time: 5,917 hours, 3,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TO F/O'S TAT FAULTED THERE IS A FAINT BURNING SMELL. RELEASED FOR SERVICE IAW MEL: 30-31-05-B, CATEGORY: C EXPIRATION: 03APR10  "MEL 30-31-05-B: F/O TAT PROBE HEAT- INOP. OBSERVE TAT ON ECAM MEMO PAGE."   ITEM CURRENTLY HAS MEL ISSUED. DURING TROUBLESOOTING DID NOT NOTICE ANY BURNING SMELL OR OVERHEATED COMPONENTS.  REMOVED AND REPLACED F\OS TAT PROBE PER A300MM34-11-18-4-01 PERFORMED TAT TEST   PER A300 MM 34-10-00 AND TAT HEATING TEST PER A300 MM 30-31-00 NODFEECTS NOTED A\C   OK FOR SERVICE.   OPEN
